# SDR QXEA0100430

- Difficulty date: March 28, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- Aircraft time: 33,988 hours, 41,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - BOTH THE FORE AND AFT EXIT SIGNS FOUND INOPERATIVE.  REMOVED AND REPLACED EXIT SIGN CIRCUIT BOARDS.  OPERATIONAL CHECKS GOOD, AIRCRAFT RETURNED TO SERVICE.
